×

zbMATH — the first resource for mathematics

A theorem on infinite products of eigenvalues of Sturm-Liouville type operators. (English) Zbl 0374.34016

MSC:
34L99 Ordinary differential operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. P. Feynman and A. R. Hibbs, Quantum mechanics and path integrals, McGraw-Hill, New York, 1965. I. M. Gel’fand and A. M. Yaglom, J. Math. Phys. 1 (1960), p. 48. · Zbl 0176.54902
[2] M. C. Gutzwiller, J. Math. Phys. 8 (1967), p. 1979.
[3] S. Levit and U. Smilansky, A new approach to Gaussian path integrals and the evaluation of the semiclassical propagator, Ann. Physics 103 (1977), no. 1, 198 – 207.
[4] Philip M. Morse and Herman Feshbach, Methods of theoretical physics. 2 volumes, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1953. · Zbl 0051.40603
[5] H. Poincaré, Acta Math. 4 (1884), p. 213.
[6] Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. · Zbl 0011.02802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.